Skip to main content
Log in

Über eine Kennzeichnung der Koecherschen “Dirichlet-Reihen mit Funktionalgleichung”

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Koecher, M.: Über Dirichlet-Reihen mit Funktionalgleichung. J. Reine Angew. Math.192, 1–23 (1953)

    Google Scholar 

  2. Maaß, H.: Über eine neue Art von nichtanalytischen automorphen Funktionen und die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann.121, 141–183, (1949)

    Google Scholar 

  3. Maaß, H.: Die Differentialgleichungen in der Theorie der Siegelschen Modulfunktionen. Math. Ann.126, 44–68 (1953)

    Google Scholar 

  4. Maaß, H.: Lectures on modular functions of one complex variable. tata Institute of Fundamental Research, Bombay 1964

    Google Scholar 

  5. Maaß, H.: Siegel's modular forms and Dirichlet series. Lecture Notes in Mathematics 216. Berlin, Heidelberg, New York: Springer 1971

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Carl Ludwig Siegel in memoriam

Rights and permissions

Reprints and permissions

About this article

Cite this article

Maaß, H. Über eine Kennzeichnung der Koecherschen “Dirichlet-Reihen mit Funktionalgleichung”. Math. Ann. 260, 119–131 (1982). https://doi.org/10.1007/BF01475760

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01475760

Navigation